MathSciNet Relay Station
MathSciNet bibliographic data
MR1849171 60K35 (60F10 60G55 82B43)
Howard, C. Douglas; Newman, Charles M. Geodesics and spanning trees for Euclidean first-passage percolation. Ann. Probab. 29 (2001), no. 2, 577–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement